Skip to content
My WebMD Sign In, Sign Up
testoserone levels
avatar
jeeprubicon12 posted:
I have been on androgel for about 1year decided to drop off cold turkey it may be just a random act but i now suffer from slight depression and social anxiety my dr checked my levels again and i was at 130 testoserone could this have caused my mood shift being so low or coming off all at once....the Gel just dont seem to be boosting should i goto the pellet??? thoughts please thanks
Reply


Helpful Tips

Could it be a plantar's wart?
I'm a 62 year old male with a very sore, bruised feeling on the bottom of my left foot, in the heel actually, this just came up about 36 ... More
Was this Helpful?
0 of 1 found this helpful

Related News

There was an error with this newsfeed

Report Problems With Your Medications to the FDA

FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.